# SDR AU000621

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) RT MLG TORQUE LINKS REVERSED AT REINSTALLATION FOLLOWING BUSHING REPLACEMENT. PERSONNEL / MAINTENANCE ERROR.
